Alert archive / Missouri / Special Weather Statements in 2017
Special Weather Statement, NWS St. Louis, MO
NWS St. Louis, MO issued this special weather statement at Jun 5, 2017, 6:39 PM CDT for Madison County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2017, 6:39 PM CDT (23:39 UTC)
- Expired
- Jun 5, 2017, 7:30 PM CDT
- In force
- 51 min
- Issued by
- NWS St. Louis, MO
County Madison County, MO
The radar
The St Louis radar (KLSX), 126 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 311 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2080 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
079
WWUS83 KLSX 052339
SPSLSX
Special Weather Statement
National Weather Service St Louis MO
639 PM CDT MON JUN 5 2017
MOZ074-075-085-060030-
Madison MO-St. Francois MO-Ste. Genevieve MO-
639 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL STE. GENEVIEVE...
NORTHEASTERN MADISON AND SOUTHEASTERN ST. FRANCOIS COUNTIES IN
SOUTHEASTERN MISSOURI UNTIL 730 PM CDT...
At 638 PM CDT, Doppler radar was tracking a strong thunderstorm over
Womac, moving southwest at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Womac and Mine La Motte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.
&&
LAT...LON 3762 9035 3777 9017 3773 9007 3767 9011
3764 9015 3760 9015 3755 9014 3752 9014
TIME...MOT...LOC 2338Z 033DEG 12KT 3771 9017
$$
TESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this special weather statement went out at Jun 5, 6:13 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 5, 6:13 PM CDT, 26 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 613 PM CDT Mon Jun 5 2017 .SHORT TERM... (Through Late Tuesday Afternoon) Issued at 315 PM CDT Mon Jun 5 2017 Southward moving west-east boundary centered near I-70 at this time is more of a dew point boundary than true cold front. This boundary has much warmer temperatures at this time to its north, and like several of the CAMS were showing, has initiated isolated thunderstorms this afternoon. The boundary and isolated storm threat should continue to push south this evening. High pressure will build into the area later tonight in the wake of the front with northeast low level flow bringing cooler air into the region overnight and thru the day on Tuesday. Some guidance is hinting at some fog and stratus across parts of southeast MO late tonight into early Tuesday morning. I have included more clouds than the previous forecast in this area and also mentioned some patchy fog. Also raised highs a bit tomorrow from the previous forecast in light of warmer upstream readings today. Glass .LONG TERM... (Tuesday Night through Next Monday) Issued at 315 PM CDT Mon Jun 5 2017 Surface ridge to build into region Tuesday night/Wednesday with dry and near normal temperatures expected through Thursday. By Thursday night, surface ridge moves off to the southeast as next system approaches from the northwest. Models backing off on precipitation chances for our area with main energy and moisture further to the north and northeast closer to main system. So will see weak frontal boundary move in on Friday with low chance pops Friday afternoon through Saturday morning, then dry for rest of weekend. Warmer weather expected through the weekend with highs in the mid to upper 80s. Byrd && .AVIATION... (For the 00z TAFs through 00z Tuesday Evening) Issued at 554 PM CDT Mon Jun 5 2017 Cold front passing south of the St Louis metro area early this evening. Any showers/storms will be south of the taf sites this evening as north-northeast surface winds behind the cold front brings drier air into the region. The VFR, cloudiness in the St Louis metro area will advect south of the taf sites this evening. SPECIFICS FOR KSTL: Cold front passing south of the STL area early this evening. Any showers/storms will be south of STL this evening as strengthening north-northeast surface winds behind the cold front brings drier air into the region. The VFR, cloudiness will advect south of the STL area this evening. GKS && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 61 81 57 79 / 0 0 0 0 Quincy 54 79 55 79 / 0 0 0 0 Columbia 59 80 55 79 / 0 0 0 0 Jefferson City 60 81 56 80 / 0 0 0 0 Salem 61 80 56 77 / 5 0 0 0 Farmington 61 80 54 77 / 30 0 0 0 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 5, 3:42 PM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 342 PM CDT Mon Jun 5 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 342 PM CDT Mon Jun 5 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Byrd
In the hours before
Special weather statement, Jun 5, 6:39 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service St Louis MO
639 PM CDT MON JUN 5 2017
MOZ074-075-085-060030-
Madison MO-St. Francois MO-Ste. Genevieve MO-
639 PM CDT MON JUN 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL STE. GENEVIEVE...
NORTHEASTERN MADISON AND SOUTHEASTERN ST. FRANCOIS COUNTIES IN
SOUTHEASTERN MISSOURI UNTIL 730 PM CDT...
At 638 PM CDT, Doppler radar was tracking a strong thunderstorm over
Womac, moving southwest at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Womac and Mine La Motte.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in St Louis.
&&
LAT...LON 3762 9035 3777 9017 3773 9007 3767 9011
3764 9015 3760 9015 3755 9014 3752 9014
TIME...MOT...LOC 2338Z 033DEG 12KT 3771 9017
TESThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:24 AM CDT | Dense Fog Advisory | LSX | Boone, Callaway, Cole, Crawford, Franklin, Gasconade and 10 more | 4 hr |
Nearby
Special Weather Statements in Missouri, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.